# SDR USAA2014080600008

- Difficulty date: August 5, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 44,118 hours, 18,224 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED 1C FLOOR LEVEL LIGHT WITH A BROKEN LIGHT COVER.  REPLACED LENS COVER AT FLOOR LEVEL LIGHT AT SEAT 1C IAW MPPM 54-01-10.  OK FOR SERVICE.
